# SDR DXTA2008121103397

- Difficulty date: December 11, 2008
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N360QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600460
- Aircraft time: 9,286 hours, 7,641 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 40205773
- Part serial: 98086545
- Condition: Inoperative
- Location: Nr 1 Directional
- Part time: 6,998 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL AT 50 KIAS, RED "HDG" FLAGS APPEARED ON CAPTAIN PFD, MFD, AND SIMULTANEOUSLY ON STBY HSI. AFTER 15 SECONDS RED FLAGS DISAPPEARED AND HEADING DATA WAS ONCE AGAIN AVAILABLE ON SAID INSTRUMENTS REMOVED AND REPLACE NR 1 DG IAW MM 34-21-05.  OPS CHECKS GOOD.
